Advanced

Finite-difference schemes for scalar conservation laws with source terms.

Schroll, Achim LU and Winther, Ragnar (1996) In IMA Journal of Numerical Analysis 16(2). p.201-215
Abstract
Explicit and semi-implicit finite-difference schemes approximating nonhomogeneous scalar conservation laws are analyzed. Optimal error bounds independent of the stiffness of the underlying equation are presented.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
IMA Journal of Numerical Analysis
volume
16
issue
2
pages
201 - 215
publisher
Oxford University Press
external identifiers
  • scopus:0030519932
ISSN
0272-4979
DOI
10.1093/imanum/16.2.201
language
English
LU publication?
no
id
59f48dc7-aa7d-4ed5-8553-ae382786f10f (old id 1224386)
alternative location
http://imajna.oxfordjournals.org/cgi/reprint/16/2/201
date added to LUP
2008-09-02 09:17:58
date last changed
2017-01-15 04:21:54
@article{59f48dc7-aa7d-4ed5-8553-ae382786f10f,
  abstract     = {Explicit and semi-implicit finite-difference schemes approximating nonhomogeneous scalar conservation laws are analyzed. Optimal error bounds independent of the stiffness of the underlying equation are presented.},
  author       = {Schroll, Achim and Winther, Ragnar},
  issn         = {0272-4979},
  language     = {eng},
  number       = {2},
  pages        = {201--215},
  publisher    = {Oxford University Press},
  series       = {IMA Journal of Numerical Analysis},
  title        = {Finite-difference schemes for scalar conservation laws with source terms.},
  url          = {http://dx.doi.org/10.1093/imanum/16.2.201},
  volume       = {16},
  year         = {1996},
}